# SDR COMA0460620

- Difficulty date: November 14, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 27,262 hours, 25,560 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 811
- Condition: Unreliable
- Location: Avionics
- Part time: 9,848 hours, 8,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5352 STAB CHANNEL NR 1 STATUS MESSAGE.  REPLACED THE HSTCU.
